# SDR DALA13034199206

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, SHEAR TIE FOR FS 408 BETWEEN LONGERONS 29-30R HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  R & R SHEAR TIE IAW SRM 53-10-02.
